RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
CAX3100S12 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The bipap a40 pro (cax3100s12) is substantially similar to the bipap a40 and will be reported in the united states under bipap a40, 510k number: k121623.
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The ventilator was returned to the manufacturer's product investigation laboratory (pil) for evaluation and did not observe any issues.Pil tech did take the log from the unit.Pil tech reviewed error logs and noted a ventilator inoperative.This results a device reboot.Pil tech ran the unit at the received settings, on a mechanical quick lung for approximately 30 minutes without error.Ventilator inoperative error not duplicated at pil.Prior to identifying the issue described in fsn 2023-cc-src-039, complaints associated with the issue did not meet requirements for vigilance reporting as a reportable incident.As part of the hhe process, a retrospective review of complaints associated with the issue described in fsn 2023-cc-src-039 was necessary to reassess reportability.Upon this further assessment, these complaints are being reported.